# SDR UALA2012100205588

- Difficulty date: October 1, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 68,197 hours, 9,661 cycles
- Engine: Pwa PW40903
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Bent
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R FWD LOWER EDGE BENT IN APPROX .075 IN DEPTH 1.5 IN WIDE APPROX 9 INCHES IN LENGTH LOCATED 10 INCHES BACK FROM FWD LOWER CORNER.  PERFORMED EDDY CURRENT INSPECTION TO LOWER SKIN AND FASTENER HOLES THAT WERE REMOVED PER NTM PART 6 51-00-01 AND NTM PART 6 51-00-04.  NO DEFECTS NOTED.  REF ECRA 521002320, COMPLETED PART 1 UP TO AND INCLUDING STEP 6.  REF EC-RA 5210-02320, ACP'D HFEC NO CRACKS FOUND.  INSTALLED NEW FASTENERS.
